# SDR DL72W980610

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .125 INCH VISIBLE CRACK AT NR 5 L/E FLAP ACTUATOR MOUNT BOX I/B LOWER CORNER MARKED.  REPAIRED PER MM 57020-21 P 811.
